{
  "source_id": "10.15388/lmj.1966.19753",
  "archive": "Vilnius University Press journals (journals.vu.lt)",
  "publisher": "Vilnius University Press",
  "journal": "Lithuanian Mathematical Journal",
  "journal_original": "Lietuvos matematikos rinkinys / Литовский математический сборник",
  "year": 1966,
  "volume": "6",
  "issue": "4",
  "pages": "549–568",
  "first_page": 549,
  "last_page": 568,
  "title": "Аналитические решения одного класса интегральных уравнений",
  "title_en": "Analytical solutions of a certain class of integral equations",
  "authors": [
    "A. Miroliubov"
  ],
  "language": "Russian",
  "language_evidence": "zbMATH Open language=Russian (Zbl 0156.12901); Russian original title in Crossref abstract; deposited English/German/French title is the summary title",
  "doi": "10.15388/lmj.1966.19753",
  "landing_page": "https://www.journals.vu.lt/LMJ/article/view/19753",
  "pdf_url": "https://www.journals.vu.lt/LMJ/article/download/19753/18852",
  "license": "CC BY 4.0",
  "license_url": "https://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "Crossref license field (http://creativecommons.org/licenses/by/4.0)",
  "license_notice": "Translated from Russian. Original: A. Miroliubov, “Аналитические решения одного класса интегральных уравнений”, Lithuanian Mathematical Journal, 1966, vol. 6 no. 4, pp. 549–568, https://doi.org/10.15388/lmj.1966.19753. Published by Vilnius University Press; license CC BY 4.0 (https://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher. Changes: translated into English.",
  "scan_pages": 20,
  "scan_bytes": 646412,
  "scan_sha256": "a77a7237ce214e9dbcf35f2a46e6b252043e4d0951e05b903522bf78a98cc2e2",
  "english_translation": null,
  "record_url": "https://api.crossref.org/works/10.15388/lmj.1966.19753",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
